# SDR 2025FA0000284

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N555BD
- Make and model: Cubcft CC19215
- Aircraft serial: CC190062
- Aircraft time: 492 hours, 29 cycles
- Engine: IO390D3B6
- Engine time: 492 hours, 29 cycles
- Propeller: Hartzl HCC2YR1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Air Data Module
- Part number: GSU25C
- Part serial: 5Q2003690
- Condition: Active
- Location: Zone 500
- Part time: 411 hours, 23 cycles
- Component: Gsu 25c, Garmin Intl, GSU25C
- Component part number: 0110292950
- Stage of operation: CR
- How discovered: V
- Nature of condition: I, O
- Precautionary procedure: K

## Discrepancy

DURING A SEPT 16, 2024 FLIGHT IN RAINY CONDITIONS IN ALASKA, AT APPROXIMATELY 8:30PM, THE PIC OBSERVED THE ATTITUDE FLIGHT DISPLAY TUMBLE. THE PIC OBSERVED THIS HAPPEN IN DURING A FLIGHT IN SIMILAR CONDITIONS (RAIN) ON JULY 30, 2022, AT APPROXIMATELY 12:00 NOON. GARMIN HAS ISSUED SERVICE ALERT #2144 REV. B TO ADDRESS THIS ISSUE ON CUB CRAFTERS AIRCRAFT CERTIFICATED IN THE EXPERIMENTAL CATEGORY. CUB CRAFTERS ISSUED SERVICE ALERT SK-SA001 TO ADDRESS THIS ISSUE IN THEIR EXPERIMENTAL AIRCRAFT FLEET.
